MODNET
Research Training Network in Model Theory
Publications > Preprint server > Preprint Number 891

Preprint Number 891

Previous Next Preprint server


891. Mario J. Edmundo and Arthur Woerheide
The Lefschetz coincidence theorem in o-minimal expansions of fields
E-mail:

Submission date: 13 July 2015.

Abstract:

[Topology and its Applications 156 (2009) 2470 - 2484].

In this paper we prove the Lefschetz coincidence theorem in o-minimal expansions of fields using the o-minimal singular homology and cohomology.

Mathematics Subject Classification: 03C64, 20E99

Keywords and phrases:

Full text arXiv 1507.03534: pdf, ps.


Last updated: July 16 2015 11:18 Please send your corrections to: